# SDR FDEA202401220100

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 6,487 hours, 3,236 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100107G
- Part serial: 000334
- Condition: Delaminated
- Location: Zone 500
- Part time: 6,487 hours, 3,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD FLAP BETWEEN INBOARD SIDE AND INBOARD FLAP TRACK AREA LEADING   EDGE WITH DELAMINATE.  LH WING OUTBOARD FLAP AT OTEF 345.75 WAS REPAIRED IAW B767 SRM 57-53-01-2R PAG 3-9 FIG   201 AND SRM 51-70-17-0G PAR 4.A PAG 24,25,48 FIG 10 REV 88 DEC 15/2023.
